# SDR ASOA20120316025

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 30,964 hours, 23,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502611
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED COMING OUT OF THE CEILING LIGHT ABOVE SEAT 1A.  MX INSPECTED AND ISOLATED THE LIGHT HARNESS FOR THE LIGHT ABOVE SEAT 1A TO BE FAULTY. MX REMOVED THE LIGHT ASSY AND HARNESS AND DEFERRED IAW NEF CB-02 CAT "D". ACFT WAS APPROVED FOR RETURN TO SERVICE.
